MathSciNet Relay Station
MathSciNet bibliographic data
MR2502410 (2010e:92122) 92D25 (34K13 34N05)
Liu, Jie; Li, Yongkun; Zhao, Lili On a periodic predator-prey system with time delays on time scales. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 8, 3432–3438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement